# SDR DL76L100620

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 62,451 hours, 9,107 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 9712373
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF CAPT AIRSPEED INDICATOR INOP.  ABORTED TAKEOFF AT 75 KNTS INDICATED ON F/O AIRSPEED INDICATOR.  REPLACED INDICATOR, CHECKS OK
